| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm tmicl13.2; -10.50/1.5/137 (sphere/cylinder/axis) implantable collamer lens into the patient's eye.It was reported that the lens rotated in the eye and was the wrong size.Lens remains implanted.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
H3 - device evaluation: dimensional and functional inspection found the lens to be within specifications.Claim (b)(4).
Additional Manufacturer Narrative
Additional information: b5: the lens was explanted on an unknown date.D9: return date: h3 - device evaluation: the lens was returned in liquid in a vial.Visual inspection found no visible damage to the lens.